RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2011, Number 2(3), Pages 12–17 (Mi vkam86)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Generalized equations of Mathieu

R. I. Parovikab

a Institute of Cosmophysical Researches and Radio Wave Propagation Far-Eastern Branch, Russian Academy of Sciences, 684034, Kamchatskiy Kray, Paratunka, Mirnaya st., 7, Russia
b Branch of the Far Eastern Federal State University, 683 031, Petropavlovsk-Kamchatsky, Tushkanova st., 11 / 1, Russia

Abstract: We consider non-local model of wave process, which generalizes the classical model of parametric resonance Mathieu. It is proved that this model has a unique solution.

Keywords: Caputo-Gerasimov operator, Hille-Tamarkin formula, the integral Volterra of the second kind.

DOI: https://doi.org/10.18454/2079-6641-2011-3-2-12-17

Full text: PDF file (244 kB)
Full text: http://www.ikir.ru/.../article0002.html
References: PDF file   HTML file

UDC: 517.955
MSC: 35C05
Received: 10.10.2011

Citation: R. I. Parovik, “Generalized equations of Mathieu”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2011, no. 2(3), 12–17

Citation in format AMSBIB
\Bibitem{Par11}
\by R.~I.~Parovik
\paper Generalized equations of Mathieu
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2011
\issue 2(3)
\pages 12--17
\mathnet{http://mi.mathnet.ru/vkam86}
\crossref{https://doi.org/10.18454/2079-6641-2011-3-2-12-17}
\elib{http://elibrary.ru/item.asp?id=17215658}


Linking options:
  • http://mi.mathnet.ru/eng/vkam86
  • http://mi.mathnet.ru/eng/vkam/y2011/i2/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Parovik, “Digrammy Stretta-Ainsa dlya obobschennogo uravneniya Mate”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2012, no. 1(4), 24–30  mathnet  crossref  elib
    2. R. I. Parovik, “Osobennosti vychisleniya funktsii tipa Mittag-Lefflera v sisteme kompyuternoi matematiki Maple”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2012, no. 2(5), 51–61  mathnet  crossref  elib
    3. R. I. Parovik, “O chislennom reshenii uravneniya fraktalnogo ostsillyatora s proizvodnoi drobnogo peremennogo poryadka ot vremeni”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2014, no. 1(8), 60–65  mathnet  crossref  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:76
    Full text:21
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019